# SDR AALA20120803004

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 40,146 hours, 16,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10D EMERGENCY LIGHT DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 10D.  OPS CHECK NORMAL.
